# SDR 2002FA0000809

- Difficulty date: July 2, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Make and model: Aerosp AS355*
- Aircraft serial: 5495
- Engine: Allsn 250C20F
- Engine time: 4,662 hours, 11,109 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: EH230397911
- Part serial: UM3053
- Condition: Fretted
- Location: Compressor
- Part time: 2 hours, 6 cycles
- Component: Compressor, Allsn, 250C20F
- Component part number: 6890550
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NEW COMPRESSOR SPLINE ADAPTER WAS PURCHASED FROM MANUFACTURER.  SERVICE BULLETIN T-069 WAS PACKAGED WITH THE SPLINE ADAPTER, PROVIDING INSTRUCTIONS TO MODIFY THE IMPELLER THAT THE ADAPTER WAS GOING TO BE INSTALLED IN. BULLETIN WAS LATER RECALLED BY MANUFACTURER, CAUSING ENGINE TO BE REMOVED TO REPLACE THE IMPELLER THAT WAS MODIFIED.  REMOVAL OF SPLINE ADAPTER AND IMPELLER REVEALED EXCESSIVE WEAR ON OD OF ADAPTER WITH ONLY 3 HOURS OF OPERATION ON IT.   ADAPTER AND IMPELLER HAVE BEEN REMOVED AND SENT TO MANUFACTURER FOR INVESTIGATION.   THIS EXCESSIVE WEAR HAS BEEN OBSERVED ON SEVERAL OF THE SAME P/N ADAPTERS AFTER REMOVAL FROM ENGINES.
